MAUDE Adverse Event Report: Transmed (China) Co., Ltd. DuraClip(TM) Repositionable Hemostasis Clip; Hemostatic Metal Clip For The Gi Tract

Transmed (China) Co., Ltd. DuraClip(TM) Repositionable Hemostasis Clip; Hemostatic Metal Clip For The Gi Tract
Model Number DC0235
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Deployment malfunctioned; did not catch tissue.

Brand Name
DuraClip(TM) Repositionable Hemostasis Clip
Common Device Name
Hemostatic Metal Clip For The Gi Tract
Manufacturer (Section D)
Transmed (China) Co., Ltd.
5350 w hoge drive
bloomington IN 47403
MDR Report Key50801601
Report Number50801601
Device Sequence Number20972826
Product Code PKL
UDI-Device Identifier16932619740019
UDI-Public(01)16932619740019(11)251115(17)281114(10)M251115M231
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/31/2026
Report Date (Section F) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC0235
Device Catalogue NumberDC0235
Device Lot NumberM251115M231
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight154 LB
Date Report Sent to FDA08/31/2026